MathSciNet Relay Station
MathSciNet bibliographic data
MR2270527 65L10
Akram, Ghazala; Siddiqi, Shahid S. Solution of sixth order boundary value problems using non-polynomial spline technique. Appl. Math. Comput. 181 (2006), no. 1, 708–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement